Advertisement

Ukrainian Mathematical Journal

, Volume 50, Issue 9, pp 1449–1453 | Cite as

On the approximation of a bounded solution of a linear differential equation in a Banach space

  • M. F. Gorodnii
Brief Communications
  • 13 Downloads

Abstract

We investigate the problem of approximation of a bounded solution of a linear differential equation by solutions of the corresponding difference equations in a Banach space.

Keywords

Banach Space Difference Equation Linear Differential Equation Bounded Solution Analogous Relation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. L. Daletskii and M. G. Krein, Stability of Solutions of Differential Equations in a Banach Space [in Russian], Nauka, Moscow (1970).Google Scholar
  2. 2.
    M. F. Gorodnii, “Bounded and periodic solutions of a difference equation and its stochastic analog in a Banach space,” Ukr. Mat. Zh., 43, No. 1, 41–46 (1991).CrossRefMathSciNetGoogle Scholar
  3. 3.
    F. Riesz and B. Szökefalvi-Nagy, Lectures on Functional Analysis [Russian translation], Mir, Moscow (1979).Google Scholar
  4. 4.
    M. F. Gorodnii, “Approximation of a bounded solution of one difference equation by solutions of the corresponding boundary-value problems in a Banach space,” Mat. Zametki, 51, No. 4, 17–22 (1992).MathSciNetGoogle Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • M. F. Gorodnii
    • 1
  1. 1.Kiev UniversityKiev

Personalised recommendations